# SDR MASA2011081503484

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,913 hours, 12,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY CALL RED LIGHT INOP.  R2 BOTH SIGN ASSEMBLIES.
